# SDR SWIA971160

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Engine: Pwa PW118A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOOK A LIGHTNING STRIKE WHILE AIRBORNE.  RETURNED TO RDM.  RDM, INSPECTED AIRCRAFT PER MM 05-50-01 AND FOUND LIGHTNING STRIKE TO LEFT ELEVATOR.  NO OTHER DAMAGE FOUND.  RELEASED AIRCRAFT FOR SPECIAL FLIGHT.
